# SDR SIMA20180211001

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,788 hours, 28,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROCH, AT POWER IDLE, AN ODOR OF SOMETHING BURNING.  STARTED IN COCKPIT AND WORKED ITS WAY THROUGH THE CABIN.  ONLY LASTED 30 SECONDS IN COCKPIT.  PERFORMED ENGINE ODOR EVENT TROUBLESHOOTING IAW ETN-EM-72-034.  PERFORMED ENGINE RUNS IAW ETN-EM72-034. COULD NOT DUPLICATE THE BURNING ODOR.  NO FURTHER DEFECTS NOTED.
